Calculating descent for 2-primary topological modular forms

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationAn alpine expedition through algebraic topology
PublisherAmer. Math. Soc., Providence, RI
Pages241-258
Number of pages18
Volume617
DOIs
StatePublished - 2014

Publication series

NameContemp. Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this

Stojanoska, V. (2014). Calculating descent for 2-primary topological modular forms. In An alpine expedition through algebraic topology (Vol. 617, pp. 241-258). (Contemp. Math.). Amer. Math. Soc., Providence, RI. https://doi.org/10.1090/conm/617/12286